Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Implant Pain (4561)
Date of Event
09/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient experienced pain at the ipg site.Surgical intervention was undertaken wherein the ipg was relocated and replaced to resolve the issue.
Additional Manufacturer Narrative
The date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .